# SDR SWAA2013013012120

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 30,759 hours, 17,972 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A8065
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER UPPER SLIDE SEAL CRACKED.  REMOVED AND REPLACED LEFT STABILIZER UPPER SLIDE SEAL REF SRM 51-40-02 AND M/M.
